# SDR EIAA2010040

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 114,892 hours, 27,689 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Post
- Condition: Cracked
- Location: Computer Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC BS 440 LBL 55 COMPUTER RACK POST CRACKED E1 AND E2 RACK PREVIOUS REPAIR.  PREVIOUS REPAIR REMOVED, FABBED NEW REPAIR CHANNEL AND INSTALLED PER EA-53-1246.
